# SDR SWAA2025082795598

- Difficulty date: July 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 727J TO BS 767 S-25R RBL 21 WL 156.  REPAIRED SUPPORT ZEE LOCATED BTW BS 727F TO BS 767 RBL 21 WL 156 AT AFT IAW  SRM 53-00-53-2R-6 REPAIR 6 IAW BOEING 737-800 SRM 51-40-02-0G-0 ;SRM 51-10-02 PARAGRAPH 9; DWG 146A7500 SHEET 233 REV - AND DWG 146A7502 SHEET 50 REV -.
